Items where Author is "Swanepoel, Konrad J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.


Pach, János and Swanepoel, Konrad J. (2015) Double-normal pairs in the plane and on the sphere. BEITRÄGE ZUR ALGEBRA UND GEOMETRIE, 56 (2). pp. 423-4348. ISSN 0138-4821

de Bonis, Annalisa and Katona, Gyula and Swanepoel, Konrad J. (2005) Largest family without A ∪ B ⊆ C ∩ D. JOURNAL OF COMBINATORIAL THEORY SERIES A, 111 (2). pp. 331-336. ISSN 0097-3165

Book Section

Naszódi, Márton and Pach, János and Swanepoel, Konrad J. (2018) Sphere-of-Influence Graphs in Normed Spaces. In: International Conference on Discrete Geometry and Symmetry, GeoSym 2015. Springer Proceedings in Mathematics & Statistics (234). Springer International Publishing, Cham, pp. 293-296. ISBN 978-3-319-78433-5

This list was generated on Sat Sep 19 07:51:55 2020 CEST.